MathSciNet Relay Station
MathSciNet bibliographic data
MR2031431 37J50 (49L20 70H20)
Fathi, Albert; Siconolfi, Antonio Existence of $C^1$ critical subsolutions of the Hamilton-Jacobi equation. Invent. Math. 155 (2004), no. 2, 363–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement